Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2004 / Article

Open Access

Volume 2004 |Article ID 876436 |

Otilia Popescu, Christopher Rose, Dimitrie C. Popescu, "Maximizing the determinant for a special class of block-partitioned matrices", Mathematical Problems in Engineering, vol. 2004, Article ID 876436, 13 pages, 2004.

Maximizing the determinant for a special class of block-partitioned matrices

Received05 Jul 2003


An analytical solution is found for the maximum determinant of a block-partitioned class of matrices with constant trace for each block. As an immediate application of this result, the maximum determinant of a sum of Kronecker products is derived.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.